| Model Number |
TV-IL1410120-J |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Thrombosis/Thrombus (4440)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) weeks post initial procedure, a follow up computed tomography angiogram (cta) showed that the patient¿s right limb has thrombosed.It was reported that there is a possibility that the limb thrombosis could be from the perclose (non-endologix) device; however, that could not be determined without evaluating the ct.It was also reported that there was severe common femoral artery stenosis which may be the cause of the event.The patient was symptomatic and was referred to another facility where a fem-fem bypass procedure was performed to resolve this event.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the right iliac limb thrombosis causing a right limb occlusion with additional surgical intervention (femoral to femoral bypass) events are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this event could not be determined.The procedure related harm identified was bilateral groin hematomas.It was reported that there was severe calcification of the right femoral artery with tortuous bilateral iliac arteries.This likely contributed to the reported events but could not be conclusively determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding: remove code 3233 h6: investigation conclusion: remove code 11.